Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 87, NWS Birmingham, AL

April 5, 2017Bibb County, Hale County, Perry County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 6:04 AM CDT for Bibb County, Hale County, Perry County, Alabama. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 6:04 AM CDT (11:04 UTC)
Expired
Apr 5, 2017, 7:00 AM CDT
In force
56 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bibb County, AL, Hale County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 41 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 6:06 AM CDTHAIL 16 Ne Greensboro, ALPEA TO QUARTER SIZE HAIL FELL ALONG HIGHWAY 25. THIS WAS THE SECOND HAIL STORM IN A FEW HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:37 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2644 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

520 
WUUS54 KBMX 051104
SVRBMX
ALC007-065-105-051200-
/O.NEW.KBMX.SV.W.0087.170405T1104Z-170405T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
604 AM CDT WED APR 5 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northwestern Perry County in Alabama...
  Northern Hale County in west central Alabama...
  Bibb County in Alabama...

* Until 700 AM CDT

* At 603 AM CDT, a severe thunderstorm was located 7 miles north of
  Greensboro, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Brent, Centreville, Vance, Woodstock, West Blocton, Akron, West
  Centreville, Wedgeworth, Ashby, Brierfield Ironworks Park, Low Gap,
  Mertz, Sawyerville, Eoline, North Bibb, Evansville, Six Mile, Bibb
  County Airport, Green Pond and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3301 8754 3301 8732 3309 8731 3313 8728
      3313 8720 3319 8720 3323 8715 3324 8712
      3322 8712 3322 8710 3325 8708 3325 8703
      3317 8703 3316 8697 3310 8697 3306 8691
      3299 8688 3292 8688 3270 8774 3283 8780
TIME...MOT...LOC 1103Z 230DEG 43KT 3281 8760 

HAIL...1.00IN
WIND...60MPH
 
$$

17/KLAWS
2 follow-up statements
569 
WWUS54 KBMX 051120
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
620 AM CDT WED APR 5 2017

ALC105-051129-
/O.CAN.KBMX.SV.W.0087.000000T0000Z-170405T1200Z/
Perry AL-
620 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERRY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 AM CDT for
west central Alabama.

LAT...LON 3301 8754 3301 8732 3313 8728 3313 8720
      3319 8720 3323 8715 3322 8710 3325 8708
      3325 8703 3317 8703 3316 8697 3310 8697
      3306 8691 3292 8688 3285 8732 3287 8732
      3288 8742 3284 8742 3282 8754 3292 8761
TIME...MOT...LOC 1119Z 230DEG 43KT 3294 8742 

$$

ALC007-065-051200-
/O.CON.KBMX.SV.W.0087.000000T0000Z-170405T1200Z/
Hale AL-Bibb AL-
620 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHEASTERN HALE AND BIBB COUNTIES...

At 619 AM CDT, a severe thunderstorm was located near Mertz, or 14
miles west of Brent, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brent, Centreville, Vance, Woodstock, West Blocton, Ashby, Brierfield
Ironworks Park, Low Gap, West Centreville, Mertz, Eoline, North Bibb,
Trio, Phipps, Marvel, Six Mile, Bibb County Airport, Green Pond,
Hebron and Harmon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3301 8754 3301 8732 3313 8728 3313 8720
      3319 8720 3323 8715 3322 8710 3325 8708
      3325 8703 3317 8703 3316 8697 3310 8697
      3306 8691 3292 8688 3285 8732 3287 8732
      3288 8742 3284 8742 3282 8754 3292 8761
TIME...MOT...LOC 1119Z 230DEG 43KT 3294 8742 

HAIL...1.00IN
WIND...60MPH
 
$$

17/KLAWS
538 
WWUS54 KBMX 051126
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
626 AM CDT WED APR 5 2017

ALC065-051135-
/O.CAN.KBMX.SV.W.0087.000000T0000Z-170405T1200Z/
Hale AL-
626 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 AM CDT for
west central Alabama.

LAT...LON 3301 8732 3313 8728 3313 8720 3319 8720
      3323 8715 3322 8710 3325 8708 3325 8703
      3317 8703 3316 8697 3310 8697 3308 8693
      3306 8693 3306 8691 3292 8688 3285 8732
      3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 1125Z 230DEG 43KT 3299 8734 

$$

ALC007-051200-
/O.CON.KBMX.SV.W.0087.000000T0000Z-170405T1200Z/
Bibb AL-
626 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR BIBB COUNTY...

At 625 AM CDT, a severe thunderstorm was located over Low Gap, or 11
miles west of Brent, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brent, Centreville, Vance, Woodstock, West Blocton, Ashby, Brierfield
Ironworks Park, Low Gap, West Centreville, Mertz, Eoline, North Bibb,
Trio, Marvel, Six Mile, Bibb County Airport, Green Pond, Hebron and
Harmon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3301 8732 3313 8728 3313 8720 3319 8720
      3323 8715 3322 8710 3325 8708 3325 8703
      3317 8703 3316 8697 3310 8697 3308 8693
      3306 8693 3306 8691 3292 8688 3285 8732
      3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 1125Z 230DEG 43KT 3299 8734 

HAIL...1.00IN
WIND...60MPH
 
$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:46 AM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Apr 5, 1:46 AM CDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
146 AM CDT Wed Apr 5 2017

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

A warm front is accelerating northward in far South Alabama this
morning, which has caused elevated supercell development.  This
activity will spread northward through the pre-dawn hours. Hi-res
model guidance does not have a good handle on the current
convective  situation, so it is difficult to know how this will
evolve through the rest of the morning. Complicating matters is
the presence of a subtle upper-level subtropical disturbance which
seems likely to cause early day warm sector contamination and the
development of a low-level jet impulse. The overall consensus is
for additional development through the late morning generally
along and east of a line from Demopolis to Gadsden and especially
across our southeast counties. The primary threat will probably be
large hail through 8 AM, though a tornado or two cannot be ruled
out. The warm sector should be established across most of the area
shortly after 8 AM when additional thunderstorm development is
likely in the areas previously mentioned. This is also when the
tornado threat will increase as a 40kt southwesterly low-level jet
becomes established, leading to 0-1 km SRH of 150-200 m2/s2. This
is normally not high enough for tornadoes in Alabama, but MLCAPE
values approaching 3000 J/kg should help offset the lackluster
low-level directional shear. This batch of storms will probably
exit into Georgia around Noon or 1 PM, leaving being somewhat
cooler air across East AL and West GA which may play a crucial
role in tornado potential later in the afternoon.

Another round of severe storms should initiate around 3-4 PM
along the cold front from Northwest AL southward to around
Demopolis. These storms should become severe with large hail as a
powerful 500 mb jet streak closes in on the area with 65-80 kt
flow across the warm sector. Initially the tornado threat with
these storms may be tempered by less than ideal low-level
directional shear, but this could change especially east of
Interstate 65. If the morning thunderstorm activity leaves behind
a substantial temperature gradient, significant backing of low-
level flow would be present, causing hodographs to become
enlarged. This type of mesoscale enhancement is difficult to
predict, but if it occurs, the threat for destructive, long-track
tornadoes will increase substantially as storms approach the AL/GA
state line around 6-8 PM.

87/Grantham

&&

.AVIATION...
06Z TAF Discussion.

Some big and rather fast changes take place in the first 6 hours.
The main change from the previous issuance was to slow the
increasing clouds by an hour or so. Warm air advection pattern
and low level jet kick between 06-09z with ceilings quickly
dropping to MVFR then IFR between 10-12z. The clouds will be
associated with a warm front and much increased moisture from the
south. Showers and thunderstorms will also develop with this
gradient of moisture around sunrise. Some improvement to all
ceilings expected by 16-18z as ceilings rise somewhat, but
additional showers and thunderstorms are possible through 00z area
wide. Low level winds will be in the neighborhood of 35-38kts
overnight, which is close but just shy of the LLWS criteria.

A volatile atmosphere will be in place across Central Alabama on
Wednesday and any of these storms may produce damaging winds,
tornadoes, and large hail.

75

&&

.FIRE WEATHER...

A storm system will bring rain and thunderstorms to the area
through tonight. Rain-free weather returns Thursday through the
weekend. Critical fire weather conditions are not expected through
the next 7 days.

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 5, 5:05 AM CDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
505 AM CDT Wed Apr 5 2017

ALZ011>015-017>050-061315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
505 AM CDT Wed Apr 5 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook Through Tonight.

Severe thunderstorms will be possible through tonight.

Round one of severe storms will be associated with a warm front as
it lifts northward through the area. The warm front will move north
of the area by 11 AM. Large hail up to the size of baseballs and
damaging winds will continue to be the dominate concerns of these
storms.

South of the warm front, isolated to scattered storms will develop
and continue to move northeast through the afternoon. This activity
will impact all of Central Alabama. Destructive and long-track
tornadoes will be possible, along with hail up to the size of
baseballs, and damaging straight line winds. These threats will
encompass all of Central Alabama with the greatest threat area along
and east of a line from Warrior to West Blocton to Uniontown.

Round three will be the along the cold front itself as it slides
through the area. Storms may develop along the line and continue to
develop through 9 PM or until the front slides east of the area.
Large hail, damaging winds and tornadoes will be be possible along
this line as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is expected
from early Wednesday morning through Wednesday evening.

In the hours before

Local storm report, Apr 5, 5:16 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
516 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             BRIERFIELD IRONWORKS PA 33.04N 86.91W
04/05/2017  E1.00 INCH       BIBB               AL   PUBLIC

            QUARTER SIZED HAIL REPORTED.

&&

JH
Local storm report, Apr 5, 5:17 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             COLUMBIANA              33.18N 86.61W
04/05/2017  E0.25 INCH       SHELBY             AL   PUBLIC

            PEA SIZED HAIL REPORTED.

&&

JH
Local storm report, Apr 5, 5:19 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 AM     HAIL             4 SE CAMP BRANCH        33.17N 86.70W
04/05/2017  E0.25 INCH       SHELBY             AL   NWS EMPLOYEE

            PEA SIZED HAIL REPORTED IN NORTHEAST CALERA.

&&

JH
Local storm report, Apr 5, 5:33 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     HAIL             DADEVILLE               32.83N 85.76W
04/05/2017  E0.25 INCH       TALLAPOOSA         AL   PUBLIC

&&

JH
Local storm report, Apr 5, 5:36 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     HAIL             OXFORD                  33.61N 85.83W
04/05/2017  E1.75 INCH       CALHOUN            AL   PUBLIC

&&

JH
Local storm report, Apr 5, 5:47 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 AM     HAIL             2 NW DEARMANVILLE       33.65N 85.77W
04/05/2017  E1.75 INCH       CALHOUN            AL   TRAINED SPOTTER

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:24 AM CDTSevere Thunderstorm WarningBMXBarbour66 min
Apr 5, 2:04 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike56 min
Apr 5, 2:44 AM CDTSevere Thunderstorm WarningBMXRussell32 min
Apr 5, 3:32 AM CDTSevere Thunderstorm WarningBMXRussell43 min
Apr 5, 3:35 AM CDTSevere Thunderstorm WarningBMXHale, Perry40 min
Apr 5, 3:54 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa34 min
Apr 5, 3:57 AM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery33 min
Apr 5, 4:11 AM CDTSevere Thunderstorm WarningBMXBibb, Perry49 min
Apr 5, 4:45 AM CDTSevere Thunderstorm WarningBMXChilton, Shelby44 min
Apr 5, 5:22 AM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Talladega38 min
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa51 min
Apr 5, 6:02 AM CDTSevere Thunderstorm WarningBMXClay, Randolph58 min
Apr 5, 6:52 AM CDTSevere Thunderstorm WarningBMXShelby83 min
Apr 5, 7:22 AM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter, Tuscaloosa3 hr
Apr 5, 7:40 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson3 hr
Apr 5, 8:43 AM CDTAreal Flood AdvisoryBMXCalhoun, St. Clair, Shelby, Talladega3 hr
Apr 5, 9:00 AM CDTSevere Thunderstorm WarningBMXDallas, Lowndes75 min
Apr 5, 9:13 AM CDTSpecial Weather StatementBMXCleburne32 min
Apr 5, 9:35 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike70 min
Apr 5, 10:16 AM CDTSevere Thunderstorm WarningBMXMontgomery29 min
Apr 5, 10:29 AM CDTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph3 hr
Apr 5, 10:38 AM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa67 min
Apr 5, 10:56 AM CDTSevere Thunderstorm WarningBMXBarbour49 min
Apr 5, 11:43 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa32 min
Apr 5, 11:55 AM CDTSevere Thunderstorm WarningBMXShelby66 min
Apr 5, 12:53 PM CDTSpecial Weather StatementBMXTalladega82 min
Apr 5, 1:42 PM CDTSpecial Weather StatementBMXCleburne33 min
Apr 5, 2:35 PM CDTSpecial Weather StatementBMXCleburne25 min
Apr 5, 3:03 PM CDTSpecial Weather StatementBMXTalladega42 min
Apr 5, 3:22 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega38 min
Apr 5, 3:48 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega67 min
Apr 5, 4:08 PM CDTTornado WarningBMXCleburne52 min
Apr 5, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah45 min
Apr 5, 4:37 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Apr 5, 4:59 PM CDTSpecial Weather StatementBMXRandolph46 min
Apr 5, 5:30 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby45 min
Apr 5, 5:32 PM CDTSpecial Weather StatementBMXRandolph13 min
Apr 5, 5:33 PM CDTSpecial Weather StatementBMXRandolph, Tallapoosa57 min
Apr 5, 5:55 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby35 min
Apr 5, 5:56 PM CDTSevere Thunderstorm WarningBMXSt. Clair40 min
Apr 5, 6:03 PM CDTSevere Thunderstorm WarningBMXRandolph27 min
Apr 5, 6:17 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega43 min
Apr 5, 6:20 PM CDTSpecial Weather StatementBMXDeKalb25 min
Apr 5, 6:32 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega27 min
Apr 5, 6:35 PM CDTSevere Thunderstorm WarningBMXEtowah25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.